RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 1(289), Pages 155–156 (Mi umn1265)  

This article is cited in 6 scientific papers (total in 7 papers)

The Liouville form of averaged Poisson brackets

S. P. Novikov, A. Ya. Mal'tsev


Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:1, 155–157

Bibliographic databases:

MSC: 34C29, 37J35
Received: 28.12.1992

Citation: S. P. Novikov, A. Ya. Mal'tsev, “The Liouville form of averaged Poisson brackets”, Uspekhi Mat. Nauk, 48:1(289) (1993), 155–156; Russian Math. Surveys, 48:1 (1993), 155–157

Citation in format AMSBIB
\Bibitem{NovMal93}
\by S.~P.~Novikov, A.~Ya.~Mal'tsev
\paper The Liouville form of averaged Poisson brackets
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 1(289)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1227949}
\zmath{https://zbmath.org/?q=an:0807.58016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..155N}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 1
\pages 155--157
\crossref{https://doi.org/10.1070/RM1993v048n01ABEH000987}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF83400004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1265
  • http://mi.mathnet.ru/eng/umn/v48/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. A. Ya. Maltsev, M. V. Pavlov, “On Whitham's Averaging Method”, Funct. Anal. Appl., 29:1 (1995), 6–19  mathnet  crossref  mathscinet  zmath  isi
    2. A. Ya. Mal'tsev, “The averaging of local field-theoretic Poisson brackets”, Russian Math. Surveys, 52:2 (1997), 409–411  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Ya. Maltsev, “Conservation of Hamiltonian structures in Whitham's averaging method”, Izv. Math., 63:6 (1999), 1171–1201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    6. Maltsev A.Ya., Novikov S.P., “On the local systems Hamiltonian in the weakly non-local Poisson brackets”, Physica D, 156:1-2 (2001), 53–80  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A Ya Maltsev, “Weakly nonlocal symplectic structures, Whitham method and weakly nonlocal symplectic structures of hydrodynamic type”, J Phys A Math Gen, 38:3 (2005), 637  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:342
    Full text:127
    References:46
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019